MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
Preprint
Tilli P, Zucco D. Where best to place a Dirichlet condition in an anisotropic membrane?. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7481
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Bonelli G, Tanzini A, Zabzine M. On topological M-theory.; 2006. Available from: http://hdl.handle.net/1963/1765
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Stochastic homogenisation of free-discontinuity problems.; 2018. Available from: http://preprints.sissa.it/handle/1963/35309
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686
Bonechi F, Cattaneo AS, Iraso R, Zabzine M. Observables in the equivariant A-model.; 2018. Available from: https://arxiv.org/abs/1807.08659
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Chengbo L, Zelenko I. Jacobi Equations and Comparison Theorems for Corank 1 Sub-Riemannian structures with symmetries.; 2009. Available from: http://hdl.handle.net/1963/3736
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Gamma-Convergence of Free-discontinuity problems. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35276
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Bruzzo U, Diaconescu D-E, Yardim M, Pan G, Zhang Y, Wu-yen C. D-branes, surface operators, and ADHM quiver representations. SISSA; 2011. Available from: http://hdl.handle.net/1963/4133
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Zagatti S. Compactness by maximality.; 2011. Available from: http://preprints.sissa.it/handle/1963/35317
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Barchiesi M, Lazzaroni G, Zeppieri CI. A bridging mechanism in the homogenisation of brittle composites with soft inclusions. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7492
Toader R, Zanini C. An artificial viscosity approach to quasistatic crack growth.; 2006. Available from: http://hdl.handle.net/1963/1850
Journal Article
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420
Cellina A, Zagatti S. A version of Olech\\\'s lemma in a problem of the calculus of variations. SIAM J. Control Optim. 32 (1994) 1114-1127 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3514
Zelenko I. On variational approach to differential invariants of rank two distributions. Differential Geom. Appl. 24 (2006) 235-259 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2188
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745

Pages

Sign in